# SDR DALA2022102006787

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 MIGRATED INBD UPPER LINK BUSHING AT LH PYLON, NAC. STA 161. CORRECTIVE ACTION: SUMMARY OF NRC 00627: RELATED INBD AND OUTBRD UPPER LINK BUSHINGS AT LH PYLON WERE REPLACED PER B757-200 SRM. (2456079)
